IJPAM: Volume 81, No. 6 (2012)
GONALITY SEQUENCE OF SMOOTH CURVES
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Let be a smooth curve of genus . For any integer the -gonality of is a minimal degree of a line bundle such that . If we assume that the associated map is birational onto its image, then we get the -birational gonality . For we prove the existence of with and . For many genera we prove the existence of with and (both inequalities for the same curve).
Received: October 8, 2012
AMS Subject Classification: 14H45, 14H50, 32L10
Key Words and Phrases: gonality sequence, birational gonality sequence, slope inequality, smooth curve, nodal curve
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395